# SDR MWEA97630

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 3150 · Central Warning
- Part: Symbol Generator
- Part number: 4055900905
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O PFD AND ND DISPLAYS WENT BLANK ON NORMAL 2 SYMBOL GENERATOR AT FAULT AIR TURNBACK.  MAINT REMOVED AND REPLACED 2 SYSTEM SYMBOL GENERATOR.
